# SDR UPS01436971

- Difficulty date: September 6, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT SIDE BS 800 BTN STR 16 - 17 FOUND TWO EACH FASTENER HOLES CRACKED AT STRAP RUNNING AFT FROM HOLE TO EDGE.     REPAIRED FRAME STRAP AS PER RS R53-22-34680.
